Medindia LOGIN REGISTER
Medindia

Medications and their Potential to Cause Increase 'Redness Of The Skin'(Erythema)


This section presents medications that are known to potentially lead to 'Redness Of The Skin' as a side effect. It's important to note that mild side effects are quite common with medications.
Please be aware that the drugs listed here are individual medications and may be part of a broader combination therapy. This information is meant to be a helpful resource but should not replace professional medical advice. If you're concerned about 'Redness Of The Skin', it's best to consult a healthcare professional.
In addition to 'Redness Of The Skin', other symptoms or signs might better match your side effect. We have listed these below for your convenience. If you find a symptom that more closely resembles your experience, you can use it to identify potential medications that might be the cause.

Drugs with the Side Effect - Redness Of The Skin

Fluorouracil


Most other Common Side Effects: Burning, crusting, skin inflammation, erosions, pigmentation, irritation, pain, photosensitivity, itching, scar, rash, soreness and ulceration

Hydroxocobalamin


Most other Common Side Effects: rash, high blood pressure, nausea, headache and injection site pain

Iobitridol


Most other Common Side Effects: Feeling of hotness, rarely nausea

Advertisement

Methimazole


Most other Common Side Effects: Feeling of hotness, rarely nausea

References

  1. https://www.fda.gov/drugs/information-consumers-and-patients-drugs/finding-and-learning-about-side-effects-adverse-reactions
  2. https://nctr-crs.fda.gov/fdalabel/ui/search
  3. https://dailymed.nlm.nih.gov/dailymed/
Advertisement
Drugs A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Get Health and Wellness Secrets from Our Engaging eBooks
Stay Connected
Available on the Android Market Available on the App Store